Global Journal of Pure and Applied Mathematics (GJPAM)

 

 

Volume 9  Number 2  (2013)

 

Contents

 

 

Oscillation of Neutral Advanced Difference Equation

pp. 83-92

Author: A. Murugesan

 

Peristaltic Transport of Three Layered Viscous Incompressible Fluid

pp. 93-107

Authors: G.Manjunatha, K.S.Basavarajappa, Thippeswamy.G and Hanumesh Vaidya

 

Harmonic and Biharmonic Maps of Riemann Surfaces 

pp. 109-124

Author: Yuan-Jen Chiang 

 

Global Transversal sets and Global transversal Irredundant Sets

pp. 125-132

Authors: P. Jayapraksah and V. Swaminathan

 

On the Convergence of Generalized Polynomials

pp. 133-136

Authors: Anwar Habib and Saleh Ali Al Shahri

 

Domatic Subdivision Stable Graphs 

pp. 137-142

Authors: M. Yamuna and K. Karthika

 

Let us Continue to Complete the Proof for the Polignac’s Conjecture Hereof

pp. 143-149

Author: Zhang Tianshu

 

Logic about Isolated System—Mathematical Foundation for Science Unification

pp. 151-168

Author: Kai Jiang

 

MHD Couette-Poiseuille Flow in a Porous Medium

pp. 169-181

Authors: Ngiangia, A.*, T and Orukari M.A+

 

Einstein- Pauli-Yukawa Paradox: Our view

pp. 183-186

Authors: Ngiangia, A.*, T and Orukari M.A+

 

Hall and Transverse Magnetic Field Effects on Peristaltic Flow of a Maxwell Fluid through a Porous Medium

pp. 187-203

Authors: Soliman R. El Koumy, El Sayed I. Barakat. and Sara I. Abdelsalam*

 

Oscillation Results for Odd Order Difference Equations

pp. 205-214

Authors: Hasan Ö˘günmez and Özkan Öcalan

 

On Concircularly ф-recurrent Sasakian Manifolds

pp. 215-220

Authors: Amit Prakash and Sunil Kumar Srivastava

 

[UP]

 

 

© All rights are reserved with Research India Publications                             Home  Journals  Contact